American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 52 found      Go to page: 1 2

[1] Nilson C. Bernardes Jr. and Rômulo M. Vermersch. On the dynamics of induced maps on the space of probability measures. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Igor E. Pritsker. Asymptotic Zero Distribution of Random Polynomials Spanned by General Bases. Contemporary Mathematics 661 (2016) 121-140.
Book volume table of contents   
View Article: PDF

[3] Martin Dumav and Maxwell B. Stinchcombe. Skorohod's representation theorem for sets of probabilities. Proc. Amer. Math. Soc. 144 (2016) 3123-3133.
Abstract, references, and article information   
View Article: PDF

[4] Michael A. Kouritzin. On tightness of probability measures on Skorokhod spaces. Trans. Amer. Math. Soc. 368 (2016) 5675-5700.
Abstract, references, and article information   
View Article: PDF

[5] Eyal Lubetzky and Allan Sly. Information percolation and cutoff for the stochastic Ising model. J. Amer. Math. Soc. 29 (2016) 729-774.
Abstract, references, and article information   
View Article: PDF

[6] D. S. Lubinsky, I. E. Pritsker and X. Xie. Expected number of real zeros for random linear combinations of orthogonal polynomials. Proc. Amer. Math. Soc. 144 (2016) 1631-1642.
Abstract, references, and article information   
View Article: PDF

[7] N. Limnios and I. V. Samoilenko. Poisson approximation of processes with locally independent increments and Markov switching. Theor. Probability and Math. Statist. 89 (2014) 115-126.
Abstract, references, and article information   
View Article: PDF

[8] Sebastian M. Cioabă and Peng Xu. Mixing Rates of Random Walks with Little Backtracking. Contemporary Mathematics 655 (2015) 27-58.
Book volume table of contents   
View Article: PDF

[9] François Ledrappier and Riddhi Shah. Dani's work on probability measures on groups. Contemporary Mathematics 631 (2015) 109-117.
Book volume table of contents   
View Article: PDF

[10] Zakhar Kabluchko. Critical points of random polynomials with independent identically distributed roots. Proc. Amer. Math. Soc. 143 (2015) 695-702.
Abstract, references, and article information   
View Article: PDF

[11] Igor E. Pritsker and Alan A. Sola. Expected discrepancy for zeros of random algebraic polynomials. Proc. Amer. Math. Soc. 142 (2014) 4251-4263. MR 3266993.
Abstract, references, and article information   
View Article: PDF

[12] I. V. Samoĭlenko. Large deviations for impulsive processes in the scheme of the L\'evy approximation. Theor. Probability and Math. Statist. 88 (2014) 151-160.
Abstract, references, and article information   
View Article: PDF

[13] T. I. Kosenkova. Strong Markov approximation of L\'evy processes and their generalizations in a scheme of series. Theor. Probability and Math. Statist. 86 (2013) 123-136.
Abstract, references, and article information   
View Article: PDF

[14] A. I. Aptekarev and D. N. Tulyakov. Asymptotics of Meixner polynomials and Christoffel--Darboux kernels. Trans. Moscow Math. Soc. 73 (2012) 67-106.
Abstract, references, and article information   
View Article: PDF

[15] I. V. Samoĭlenko. Large deviations for random evolutions with independent increments in the scheme of the Poisson approximation. Theor. Probability and Math. Statist. 85 (2012) 107-114.
Abstract, references, and article information   
View Article: PDF

[16] V. S. Koroliuk. Dynamic random evolutions on increasing time intervals. Theor. Probability and Math. Statist. 85 (2012) 83-91.
Abstract, references, and article information   
View Article: PDF

[17] Georgiĭ Shevchenko. Properties of trajectories of a multifractional Rosenblatt process. Theor. Probability and Math. Statist. 83 (2011) 163-173. MR 2768856.
Abstract, references, and article information   
View Article: PDF

[18] V. S. Korolyuk, N. Limnios and I. V. Samoilenko. Lévy approximation of an impulse recurrent process with Markov switching. Theor. Probability and Math. Statist. 80 (2010) 15-23. MR 2541948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Elizabeth Meckes. Linear functions on the classical matrix groups. Trans. Amer. Math. Soc. 360 (2008) 5355-5366. MR 2415077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jean Cortissoz. On the Skorokhod representation theorem. Proc. Amer. Math. Soc. 135 (2007) 3995-4007. MR 2341951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Marc A. Rieffel. Gromov-Hausdorff distance for quantum metric spaces. Memoirs of the AMS 168 (2004) MR 2055927.
Book volume table of contents   

[22] Youri Davydov and Ricardas Zitikis. The influence of deterministic noise on empirical measures generated by stationary processes. Proc. Amer. Math. Soc. 132 (2004) 1203-1210. MR 2045439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Surjit Singh Khurana. Weak compactness of certain sets of measures. Proc. Amer. Math. Soc. 131 (2003) 3251-3255. MR 1992866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ana Meda. Conditional weak laws in Banach spaces. Proc. Amer. Math. Soc. 131 (2003) 2597-2609. MR 1974661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Dimitris Gatzouras. On images of Borel measures under Borel mappings. Proc. Amer. Math. Soc. 130 (2002) 2687-2699. MR 1900877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jean B. Lasserre. Weak convergences of probability measures: A uniform principle. Proc. Amer. Math. Soc. 126 (1998) 3089-3096. MR 1452809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] R. M. Shortt. Strassen's theorem for vector measures . Proc. Amer. Math. Soc. 122 (1994) 811-820. MR 1232144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. E. Yukich. Optimal matching and empirical measures . Proc. Amer. Math. Soc. 107 (1989) 1051-1059. MR 1000171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Dieter Landers and Lothar Rogge. Nonstandard methods for families of $\tau$-smooth probability measures . Proc. Amer. Math. Soc. 103 (1988) 1151-1156. MR 954998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] K. R. Parthasarathy and Ton Steerneman. Corrigendum to: ``A tool in establishing total variation convergence'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 95} (1985), no. 4, 626--630; MR0810175 (87b:60005)] . Proc. Amer. Math. Soc. 99 (1987) 600. MR 875409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 52 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia